How does methadone affects the liver
Methadone is not hepatotoxic (toxic to the liver) and is well tolerated even by patients with significant liver disease. [ Source: http://www.chacha.com/question/how-does-methadone-affects-the-liver ]
More Answers to "How does methadone affects the liver"
- How does methadone affects the liver
- Methadone is not hepatotoxic (toxic to the liver) and is well tolerated even by patients with significant liver disease.
- Will Extended Use Of Morphine And Methadone Affect Liver?
- There is still no cure for sickle cell disease other than experimental transplantation procedures, but treatments for complications of sickle cell have prolonged the lives of many patients who are now living into adulthood. Pain and Acute S...
- Is methadone an effective medication to treat chronic pain, and h...?
- Currently take 1-15mg MS Contin per day, 1-percocet per day, 1-240mg verapamil Thinking about Methadone for chronic pain management･ 470 reads ･ Post a comment ･ Add to My Resources ･ Flag this as abuse
Related Questions Answered on Y!Answers
- How do I end my methadone/vicodin addiction? I started taking it because I was having withdrawls from Vicodin.
- Q: Now I don't know how to get off the methadone. I've been diagnosed with chronic RA and my wrists ache everyday now because my physicain says the RA has affected those joints now. I really need to take the Vicodin for pain, but if I run out,I really feel terrible(stomach aches, fatigue). What should I do? Should I talk to my physician and make sure I don't run out of Vicodin, then that way there won't be any withdrawls, but what about my liver? Help please! I had a total arthroscopy done on both hips and it seems as though the arthritis has gone to my wrists and hands and now I'm in just as much pain as I was with my hips.
- A: i understand the horrible pain of arthritis, I have it in y lumbar spine and shoulders. I am also on large amounts of opiods and plan to get off them in consultation with my doctor slowely. Do not try to come off them cold turkey, you could have a stroke, your body is used to the medication. My plan is to continue to do my physio exercises and I am also starting hydrotherapy soon. As my muscles strengthen I will be reducing the dose I take. I also take glucosamine and omega 3 and 6 fish oil capsules. See a physiotherapist and soon you will get your mobility back again and start to enjoy life more with a lot less medication. You could also have cortisone injections in your wrists, they last about 3 months. How did you get rid of the pain in your hips ( you state you were in pain)? Is it less now? why?
- Medication Overdose Question?
- Q: I have been taking Hydrocodone 10mg for 4 years now. I do have a serious illness that causes severe chronic pain daily more than you can imagine. I dont want anyone to think negative about this post. I am very curious. I am scared to be honest with my doctors because I have tried a few times and they just told me "dont tell them how to do there job" " I am the expert you dont know what your talking about" I think I know my body better then they do.. I take now atm 3 10 mg vics an hour to relieve the pain. Every hour. I dont get high. I never get high and that is not the reason I take it. The dose of the apap is high though 660. I have taken up to 30 pills a day. For a couple years. I have just had my liver tested and everything you can imagine just to be safe. Nothing is wrong. I have what you call an extremely HIGH tolerance. So I would like to know for my own saftey what and how many would cause a real overdose. I was sucidal many years ago. I wont lie. I lost someone I loved very much that meant the world to me and i felt like i had nothing to live for. I did try to kill myself. I took 250 mg of ambien 200 mg of valium and 210 mg of methadone. and all i did was sleep for 30 hours. Nothing was wrong. I didnt vomit nothing. I am not sucidal now that ws 5 years ago. I went to college i mage a 6 figure income i have a good life now. I just dont want to accidently do it and there is no talking to my doctors. I have tried so please dont say talk to your doctors. because that is just a waste of time and typing... How many Vics can really kill someone. I dont drink never did a drug in my life and honestly if it wasnt for me having such bad insomnia and parasomnia and this chronic for life pain issue I wouldnt need any of these meds. And I can get any of these very very easily in the streets. For very cheap. So no the doctor doesnt perscribe them for me. So my questions are.How much or many MGs of VIcodin can cause an overdoesHow much of Methadone can cause an overdose.How much ambien can cause an overdose.Thankyou for your answers. This is so I dont do anything by accident. I would never wish for anyone to go through the daily pain i go through. I have the same pain level as someone with bone cancer you can compare it to. So imagine that. And then you can see why I must take so much due to my tolerance. And no one knows I take anything. I act normal. It doesnt affect me in anyway. I dont GET HIGH at all. Just being out of pain allows me to function and have a normal life. It allows me to work. Without it I wouldnt be able to have a life and that is what I want. Thankyou.I am 5'9 200 lbs Mid 20'sI have tried morphine oxymorphine oxycontin pretty much every thing there is on the market. Vicodin is the only thing that comes close to helping. Really odd because it is the weakest of all the perscribed meds regardless of me having to take so much. I know that if i took as much of the others i would be dead. And if u read above I dont want to die. This isnt that kind of post. My doctors dont listen to me and I have seen alot of pain management docs who all said I need to be on pain meds til the day I die. And detox docs to make sure im not addicted. I have seen more doctors then you can imagine. I just want to make sure I wont kill myself by accident. So please can I get a clear straight answer. I am 200 pounds. Male. Very high tolerance. And I cant afford any other medicine for pain. Vics are the cheapest. I make to much money to get medical insurance. and i dont work 30 hours consitant a weak to get medical. And I work for a forturne 500 company...I tried evrythn
- A: The milligrams to cause overdose are dependent on mass and tolerance.-C6541
Prev Question: What is the deffinition of Ophthamologist
People also view